Alert archive / Wisconsin / Areal Flood Warnings in 2020

Areal Flood Warning 2, NWS Twin Cities, MN

June 29, 20205 counties in Wisconsin

NWS Twin Cities, MN issued this areal flood warning at Jun 29, 2020, 6:48 AM CDT for 5 counties in Wisconsin. It was in force for 10 hr. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2020, 6:48 AM CDT (11:48 UTC)
Expired
Jun 29, 2020, 4:45 PM CDT
In force
10 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
None

Counties Barron County, WI, Dunn County, WI, Pierce County, WI, Polk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 90 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 7:00 AM CDTHEAVY RAIN 4.243 N Boyceville, WICOCORAHS STATION WI-DN-1 BOYCEVILLE 3NNE.
Jun 29, 7:00 AM CDTHEAVY RAIN 4.725 Ese Hudson, WICOCORAHS STATION WI-SC-10 LAKE ST. CROIX BEACH 4E.
Jun 29, 7:00 AM CDTHEAVY RAIN 6.051 S River Falls, WICOCORAHS STATION WI-PC-13 RIVER FALLS 1S.
Jun 29, 7:00 AM CDTHEAVY RAIN 6.571 Ssw River Falls, WICOCORAHS STATION WI-PC-5 RIVER FALLS 1SW.
Jun 29, 7:00 AM CDTHEAVY RAIN 6.921 S River Falls, WICOCORAHS STATION WI-PC-10 RIVER FALLS 1S.
Jun 29, 7:00 AM CDTHEAVY RAIN 7.251 Nnw River Falls, WICOCORAHS STATION WI-SC-20 RIVER FALLS 1NW.
Jun 29, 7:05 AM CDTHEAVY RAIN 4.541 Se Hudson, WICOCORAHS STATION WI-SC-49 HUDSON 0.2 WNW.
Jun 29, 7:15 AM CDTHEAVY RAIN 5.051 N Ridgeland, WI
Jun 29, 7:30 AM CDTHEAVY RAIN 6.933 Ese Roberts, WICOCORAHS STATION WI-SC-48 ROBERTS 2.9 ESE.
Jun 29, 7:30 AM CDTHEAVY RAIN 8.221 Wsw Baldwin, WICO-OP OBSERVER STATION BALW3 BALDWIN.
Jun 29, 8:00 AM CDTHEAVY RAIN 3.124 Sw New Richmond, WICOCORAHS STATION WI-SC-44 NEW RICHMOND 4.4 SW.
Jun 29, 8:00 AM CDTHEAVY RAIN 3.854 S Clear Lake, WICOCORAHS STATION WI-SC-21 CLEAR LAKE 4S.
Jun 29, 10:30 AM CDTHEAVY RAIN 8.2Hammond, WI
Jun 29, 10:30 AM CDTHEAVY RAIN 9.115 Nw Glenwood City, WIMESONET STATION DW5828 EMERALD. 24 HOUR TOTAL.
Jun 29, 11:15 AM CDTHEAVY RAIN 3.052 N New Richmond, WIAWOS STATION KRNH NEW RICHMOND AP.
Jun 29, 2:00 PM CDTHEAVY RAIN 7.11 Ssw River Falls, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 11.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2020-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2020-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

126 
WGUS43 KMPX 291148
FLWMPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Twin Cities/Chanhassen MN
648 AM CDT Mon Jun 29 2020

WIC005-033-093-095-109-291745-
/O.NEW.KMPX.FA.W.0002.200629T1148Z-200629T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pierce WI-Dunn WI-St. Croix WI-Barron WI-Polk WI-
648 AM CDT Mon Jun 29 2020

The National Weather Service in The Twin Cities has issued a

* Flood Warning for...
  Northwestern Pierce County in west central Wisconsin...
  Northwestern Dunn County in west central Wisconsin...
  St. Croix County in west central Wisconsin...
  Southwestern Barron County in northwestern Wisconsin...
  Southeastern Polk County in northwestern Wisconsin...

* Until 1245 PM CDT Monday.

* At 644 AM CDT, local law enforcement reported widespread flooding 
  in and around the town of Baldwin. Numerous other road closures 
  and flooding of small streams or other low lying areas is likely 
  across the warned area. Three to five inches of rain have fallen 
  over the area with localized amounts as high as 8 inches also 
  measured. Additional light rain is likely through the rest of the 
  morning.

* Some locations that will experience flooding include...
  River Falls, Hudson, New Richmond, Prescott, North Hudson, Bayport,
  Afton, Baldwin, Hammond, Roberts, Woodville and Glenwood City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4487 9235 4470 9272 4476 9281 4482 9277
      4490 9278 4494 9275 4497 9277 4504 9277
      4517 9256 4520 9241 4537 9203 4534 9194
      4525 9189 4518 9189

$$

ETA
1 follow-up statement
254 
WGUS43 KMPX 291742
FLWMPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Twin Cities/Chanhassen MN
1242 PM CDT Mon Jun 29 2020

WIC005-033-093-095-109-292145-
/O.EXT.KMPX.FA.W.0002.000000T0000Z-200629T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barron WI-Dunn WI-Pierce WI-Polk WI-St. Croix WI-
1242 PM CDT Mon Jun 29 2020

The National Weather Service in the Twin Cities has extended the

* Flood Warning for...
  Southwestern Barron County in northwestern Wisconsin...
  Southeastern Polk County in northwestern Wisconsin...
  Northwestern Dunn County in west central Wisconsin...
  Northwestern Pierce County in west central Wisconsin...
  St. Croix County in west central Wisconsin...

* Until 445 PM CDT.

* At 1242 PM CDT, Doppler radar indicated heavy rain had ended 
  across the warned area. However, due to the extent of the flooding 
  earlier this morning, numerous roads remain closed. Between 4 to 8 
  inches of rain has fallen across the area.

* Flooding of creeks, streams, urban areas, and low lying areas is 
  ongoing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4487 9235 4470 9272 4476 9281 4482 9277
      4490 9278 4494 9275 4497 9277 4504 9277
      4517 9256 4520 9241 4537 9203 4534 9194
      4525 9189 4518 9189

$$

Dye

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Jun 29, 6:28 AM CDT, 20 minutes earlier.

Area forecast discussion, Jun 29, 6:28 AM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
628 AM CDT Mon Jun 29 2020

.SHORT TERM...(Today through Tuesday)
Issued at 625 AM CDT Mon Jun 29 2020

Widespread thunderstorms continue across the area this morning as
an MCV parked over the area, along with impressive nocturnal
instability, has led to a night of heavy rain and flooding.
Thunderstorms will begin to taper off through the morning as the
low-level jet wanes and the MCV becomes more washed out, but
stratiform rain could continue into the early afternoon across
western Wisconsin. High temperatures this afternoon will depend
strongly on how early precipitation dissipates this morning, and
the extend of clearing realized from the decaying thunderstorm
complexes. If we see clearing by late morning temperatures should
be able to reach the low 90s across western Minnesota, so issued
a Heat Advisory for this afternoon as dewpoints in the 70s would
allow for heat indices to exceed 100 degrees. The extent of
clearing remains more uncertain further east into eastern
Minnesota and western Wisconsin, but given the oppressive
humidity, there seems to be a decent shot at heat indices
exceeding 95 degrees so also issued a Heat Advisory for the Twin
Cities metro.

We should see a brief lull in precipitation during the afternoon,
but additional thunderstorm development looks possible later this
afternoon and evening as the remnants of the MCV interacts with a
slowly moving boundary draped across central Minnesota and the
low-level jet provides plenty of forcing for thunderstorms to
continue overnight. The best chance for thunderstorms tonight
looks to be across central Minnesota as the MCV slowly migrates to
the north. Similar to last night, CAMs are all over the place
with the coverage of thunderstorms and location of the heaviest
rainfall as they struggle to resolve all of the relevant mesoscale
features and boundaries. We could be looking at another
conditional flash flooding threat tonight with the HRRR and a few
other CAMS highlighting the potential for a swath of 3-4+ inches.
Luckily, the area of concern for the heaviest rainfall looks to
be displaced north of the areas hardest hit by heavy rain and
flooding overnight.

Thunderstorms look less likely during the day on Tuesday, but will
hold on to chance PoPs across eastern Minnesota and western
Wisconsin given the instability across the area and uncertainty
inherent with any remnant boundaries. High temperatures will be
similar to today with the amount of cloud cover from residual
convection determining whether temperatures can approach or
exceed 90. If so, heat Advisories may be needed again across
western Minnesota and the Twin Cities metro.

.LONG TERM...(Tuesday night through Sunday)
Issued at 625 AM CDT Mon Jun 29 2020

Thunderstorms look likely again Wednesday into Thursday as a
surface cold front moves through the area, and better forcing
aloft approaches as a shortwave passes off to our west. Deep
shear increases to around 30 kts so a general severe threat looks
possible as well, especially across western Minnesota.
Thunderstorms will likely evolve into a progressive line along
the front, which should help to mitigate any heavy rain and
flooding concerns. Thunderstorms could reignite along the front
Thursday afternoon across western WI, depending on how far east it
progresses across the area. The latter half of the week looks
drier as even warmer temperatures aloft move overhead, and flow
through the column weakens to less than 20 kts.

Temperatures look to get even warmer as we approach the 4th of
July weekend as ridging deepens overhead. Highs in the low to mid
90s look possible, but slightly drier air may be enough to
mitigate the need for any heat headlines.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1155 PM CDT Sun Jun 28 2020

Another round of showers and thunderstorms is expected overnight,
with MVFR conditions at most sites into Monday morning.
Improvement to VFR conditions is expected for Monday afternoon,
but additional thunderstorms could redevelop with the sun/daytime
heating. The primary area for redevelopment on Monday afternoon
would be north of the atmospheric cap, more likely affecting
east central MN and west central WI sites (KMSP/KRNH/KEAU). At
this point confidence is low so have included a Prob30 mention.

KMSP...Another round of thunderstorms arrives around the start of
the TAF period, and persists through daybreak. Attendant MVFR
conditions are expected, with a broken ceiling circa 3KFT
lingering through much of the morning.

/OUTLOOK FOR KMSP/
Tue...Mainly VFR. Slight Chc TSRA/MVFR. Wind SE 15G25 kts.
Wed...Mainly VFR. Chc TSRA/MVFR. Wind SE 5-10 kts.
Thu...Mainly VFR. Chc TSRA/MVFR. Wind lgt and vrb.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 10 AM CDT this morning for WIZ014>016-
     023>025-027.

MN...Flash Flood Watch until 10 AM CDT this morning for MNZ049-
     051>053-057>063-065>070-075-076.

     Heat Advisory from 1 PM this afternoon to 8 PM CDT this evening
     for MNZ047-054>056-060>064-068>070.

&&

SHORT TERM...ETA
LONG TERM...ETA
AVIATION...LS
Hazardous weather outlook, Jun 29, 5:14 AM CDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
514 AM CDT Mon Jun 29 2020

MNZ049-051>053-057>063-065>070-075-076-WIZ014>016-023>025-027-
301015-
Stearns-Sherburne-Isanti-Chisago-Kandiyohi-Meeker-Wright-Hennepin-
Anoka-Ramsey-Washington-Renville-McLeod-Sibley-Carver-Scott-
Dakota-Nicollet-Le Sueur-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-
Chippewa-
514 AM CDT Mon Jun 29 2020

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
northwest Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight.

A Flash Flood watch remains in effect until 10 AM. Thunderstorms
capable of very heavy rain will continue through early to mid
morning before dissipating. Additional thunderstorm development
is expected later this evening and overnight, primarily across
central Minnesota and west central Wisconsin. Heavy rain and
flooding will also be possible with the thunderstorms tonight.

A Heat Advisory is in effect this afternoon and evening for the
Twin Cities metropolitan area. Heat indices in excess of 95
degrees are expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorm chances will also be possible Tuesday through
Thursday, with a Wednesday carrying a Marginal Risk of severe
thunderstorms.

Hot and humid conditions will continue through the week. Heat
indices of 95 to 100 degrees are possible by the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters and rainfall observers are urged to report rainfall
amounts to the National Weather Service.

MNZ041>045-047-048-050-054>056-064-073-074-077-078-082>085-
091>093-WIZ026-028-301015-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Benton-
Lac Qui Parle-Swift-Chippewa-Yellow Medicine-Redwood-Brown-Rice-
Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-
Freeborn-Pepin-Eau Claire-
514 AM CDT Mon Jun 29 2020

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southeast Minnesota...southwest Minnesota...west central
Minnesota and west central Wisconsin.

.DAY ONE...Today and Tonight.

Thunderstorms capable of heavy rain will continue through early
to mid morning before dissipating. Additional thunderstorm
development is expected later this evening and overnight,
primarily across central Minnesota. Heavy rain and flooding will be
possible with the thunderstorms tonight.

A Heat Advisory is in effect this afternoon and evening for west
central Minnesota. Heat indices in excess of 100 degrees are
expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorm chances will also be possible Tuesday through
Thursday, with a Wednesday carrying a Marginal Risk of severe
thunderstorms.

Hot and humid conditions will continue through the week. Heat
indices of 95 to 100 degrees are possible by the weekend

.SPOTTER INFORMATION STATEMENT...

Spotters and rainfall observers are urged to report rainfall
amounts to the National Weather Service.

In the hours before

Special weather statement, Jun 29, 5:49 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
549 AM CDT Mon Jun 29 2020

MNZ047-048-055-056-291145-
Chippewa-Stevens-Pope-Swift-
549 AM CDT Mon Jun 29 2020

...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT POPE...NORTHWESTERN
CHIPPEWA... SOUTHEASTERN STEVENS AND SWIFT COUNTIES...

At 548 AM CDT, a cluster of thunderstorms was located near Hancock,
or 13 miles southeast of Morris, moving southeast at 35 mph.

Winds in excess of 30 mph and heavy rain are possible with this
storm.

Locations impacted include...
Montevideo, Morris, Benson, Glenwood, Appleton, Starbuck, Hancock,
Milan, Lowry, Cyrus, Watson and Lake Oliver.

This includes the following highways...
 U.S. Highway 12 between mile markers 17 and 51.
 U.S. Highway 212 between mile markers 34 and 36.
 U.S. Highway 59 between mile markers 136 and 171.

Torrential rainfall may cause localized flooding. Do not drive your
vehicle through flooded roadways.

LAT...LON 4576 9576 4576 9514 4566 9514 4492 9572
      4495 9580 4500 9583 4516 9604 4518 9610
      4524 9610 4524 9612 4541 9612 4541 9618
TIME...MOT...LOC 1048Z 310DEG 29KT 4541 9579

JRB
Local storm report, Jun 29, 5:54 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
554 AM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     HEAVY RAIN       MENOMONIE               44.88N 91.93W
06/29/2020  M4.90 INCH       DUNN               WI   PUBLIC

            STILL RAINING.

&&

JRB
Local storm report, Jun 29, 6:00 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
600 AM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 AM     FLASH FLOOD      1 NNW COLFAX            45.02N 91.73W
06/29/2020                   DUNN               WI   LAW ENFORCEMENT

            ABOUT A FOOT OF WATER RUNNING OVER THE ROAD.

&&

JRB
Local storm report, Jun 29, 6:01 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
601 AM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      BALDWIN                 44.97N 92.38W
06/29/2020                   ST. CROIX          WI   BROADCAST MEDIA

            HWY 63 IMPASSABLE IN BALDWIN, COUNTY J IS
            SHUT DOWN.

&&

JRB
Local storm report, Jun 29, 6:07 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
607 AM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 AM     FLASH FLOOD      2 W ELLSWORTH           44.73N 92.53W
06/29/2020                   PIERCE             WI   COCORAHS

            CULVERTS OVERWHELMED AND WATER FLOWING OVER
            HWY10 WEST OF ELLSWORTH MAKING FOR DEEP
            PONDING.

&&

JRB
Special weather statement, Jun 29, 6:46 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
646 AM CDT Mon Jun 29 2020

MNZ048-055>057-065-291245-
Chippewa-Kandiyohi-Renville-Pope-Swift-
646 AM CDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL POPE...CHIPPEWA...
EASTERN SWIFT...NORTHWESTERN RENVILLE AND KANDIYOHI COUNTIES...

At 646 AM CDT, a strong thunderstorm was located near Murdock, or 18
miles northeast of Montevideo, moving east at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Willmar, Montevideo, Benson, Granite Falls, Clara City, Renville,
Raymond, Kerkhoven, Sacred Heart, Prinsburg, Maynard and Murdock.

This includes the following highways...
 U.S. Highway 12 between mile markers 40 and 85.
 U.S. Highway 212 between mile markers 36 and 38, and between mile
markers 51 and 67.
 U.S. Highway 71 between mile markers 108 and 133.

LAT...LON 4555 9547 4511 9477 4469 9531 4470 9538
      4473 9541 4478 9553 4479 9550 4491 9568
      4491 9572 4493 9573 4495 9580 4503 9588
TIME...MOT...LOC 1146Z 292DEG 25KT 4514 9546

Dye

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:06 PM CDTTornado WarningMPXPierce24 min
Jun 28, 7:30 PM CDTSpecial Weather StatementMPXPierce30 min
Jun 28, 7:49 PM CDTSpecial Weather StatementMPXPierce41 min
Jun 28, 7:51 PM CDTTornado WarningMPXPierce24 min
Jun 28, 8:31 PM CDTSpecial Weather StatementMPXPierce29 min
Jun 28, 8:43 PM CDTSpecial Weather StatementMPXPierce17 min
Jun 28, 8:59 PM CDTSpecial Weather StatementMPXDunn61 min
Jun 28, 9:50 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn25 min
Jun 28, 10:14 PM CDTSpecial Weather StatementMPXRusk46 min
Jun 29, 1:31 AM CDTFlash Flood WatchMPXBarron, Chippewa, Dunn, Pierce, Polk, Rusk and 1 more10 hr
Jun 29, 2:04 AM CDTFlash Flood WarningMPXBarron, Dunn, Pierce, Saint Croix5 hr
Jun 29, 4:33 AM CDTSpecial Weather StatementMPXPierce, Saint Croix57 min
Jun 29, 4:53 AM CDTFlash Flood WarningMPXDunn, Pierce, Saint Croix3 hr
Jun 29, 5:08 AM CDTSpecial Weather StatementMPXChippewa, Pepin, Rusk67 min
Jun 29, 7:40 AM CDTAreal Flood WarningMPXDunn, Pierce, Saint Croix5 hr
Jun 29, 12:49 PM CDTAreal Flood WarningMPXDunn, Pierce, Saint Croix3 hr
Jun 29, 4:58 PM CDTAreal Flood WarningMPXPierce, Saint Croix17 hr

Nearby

Areal Flood Warnings in Wisconsin, 2020Every areal flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.